Similarity solutions to Burgers' equation in terms of special functions of mathematical physics
MetadataShow full item record
CitationÖziş, T., and Aslan, İ. (2017). Similarity solutions to Burgers' equation in terms of special functions of mathematical physics. Acta Physica Polonica B, 48(7), 1349-1366. doi:10.5506/APhysPolB.48.1349
In this paper, the Lie group method is used to investigate some closed form solutions of famous Burgers' equation. A detailed and complete symmetry analysis is performed. By similarity transformations, the equation is reduced to ordinary differential equations whose general solutions are written in terms of the error function, Kummer's confluent hypergeometric function Φ(a; b; x) and Bessel functions Jp, showing the strong connection between the best mathematical modelling equations and the special functions of mathematical physics.